Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Been treated for depression. On protheadin. Why constipation and headaches?

Dear Doctor, My wife has been treating for depression over 4 years; in between she dicontinued medicines viz. lithosin SR, protheadin 50. She discontinued medicine for seven months during which she was showing symptoms of excitement, over confidence, high level of ego, etc. When she started showing symptoms of depression and suicidal ideal, doctor suggested her to take bupron sr 150, lamitor od 50, qutipin 50, ativan 2 mg, this followed after she had a shoulder injury and the continued sufferring and paid resulted in a no hope situation. She has sever abdominal pain , frequent head ache on the rear side, constipation , crushing of teeth, etc. Do you endorse continuation of the aforesaid medicines? Thanks and regards, Abraham, Kochi.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Prothiaden is a habbit forming drug and abrupt
withdrawl may cause headache. constipation may be due to suppression of higher centeres of
brain but it is not always present. It should be stopped by tappering the dose.
Besides i advise you to follow some diet recomendations as Take more of green leafy
vegetables pulses sprouts milk fruits and juices. Thanks for calling.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor